2019
Том 71
№ 10

All Issues

Vorob'ev N. N.

Articles: 4
Article (Russian)

On the modularity of a lattice of $τ$-closed $n$-ultiply $ω$-composite formations

Tsarev A. A., Vorob'ev N. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 4. - pp. 453–463

Let $n ≥ 0$, let $ω$ be a nonempty set of prime numbers and let $τ$ be a subgroup functor (in Skiba’s sense) such that all subgroups of any finite group $G$ contained in $τ (G)$ are subnormal in $G$. It is shown that the lattice of all $τ$-closed $n$-multiply $ω$-composite formations is algebraic and modular.

Article (Ukrainian)

Constructive characteristic of continuous functions defined on smooth arcs

Polyakov R. V., Vorob'ev N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 750–758

Article (Ukrainian)

Simultaneous approximation of functions and their derivatives in a complex domain

Vorob'ev N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 113–119

Article (Ukrainian)

Approximation of continuous functions of certain classes given on Jordan curves

Vorob'ev N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 90–95